| Model Number |
TV-AB2980-J |
| Medical Device Problem Code |
Lack of Effect (4065)
| Health Effect - Clinical Codes |
Aneurysm (1708); Clinical Endoleak (4843)
| Date of Event |
07/21/2023
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The devices involved in this event will not be returned for evaluation and remain implanted in the patient.Patient medical records and imaging studies will be requested for further evaluation by a clinical specialist.If additional information pertinent to the incident is obtained, a follow-up report will be submitted.
Event or Problem Description
The patient was initially treated for an abdominal aortic aneurysm (aaa) with implant of the ovation ix abdominal aortic aneurysm stent system.Approximately five and a half (5.5) years post initial procedure, the patient presented with a patent pair of lumbars (non-device-related type ii endoleaks) feeding the aneurysm sac, eventually creating a shorter aortic neck.This led to a type ia endoleak.The physician plans to re-intervene but surgery has not been scheduled.The patient is reportedly in stable condition.
Additional Manufacturer Narrative
The reported adverse event/incident was investigated in alignment with endologix operating procedures and work instructions.Where possible, it is endologix practice to make at least three good-faith efforts to retrieve a reported adverse event/incident-related device as well as medical records and medical imaging.An evaluation of the manufacturing record was completed.A review of the part number/lot number combination needed for device identification shows the device to have been properly manufactured and released in accordance with the device master record.The review confirms there were no manufacturing or processing non-conformities identified that would contribute to the reported adverse event/incident.An evaluation of the device could not be completed.The device was not returned to endologix for evaluation because it remains implanted.A clinical evaluation of the adverse event/incident was completed.An examination of medical records and/or medical imaging received by endologix shows that the type 1a endoleak is refuted.The type 2 endoleak (non-device related), aneurysm enlargement of 16.1 mm, and the additional endovascular procedure are confirmed.This is moderately consistent with the reported adverse event/incident.The type 2 endoleak of the lumbar arteries is anatomy-related.No procedure-related harms for this complaint were identified.The final patient status was reported as discharged home on postoperative day one.No additional investigation of this reported adverse event/incident is planned.However, should additional information relevant to the investigation outcome become available, a follow-up report will be submitted.Endologix will continue to monitor this and similar adverse events/incidents.B2: outcomes attributed to adverse events - updated b5: describe event or problem - updated g3: awareness date ¿ updated h6: investigation impact code - remove code 4614 h6: investigation finding codes - remove code 3233 h6: investigation conclusion codes - remove code 11.
Event or Problem Description
The patient was initially treated for an abdominal aortic aneurysm (aaa) with implant of the ovation ix abdominal aortic aneurysm stent system.Approximately five and a half (5.5) years post initial procedure, the patient presented with a patent pair of lumbars (non-device-related type ii endoleaks) feeding the aneurysm sac, eventually creating a shorter aortic neck.This led to a type ia endoleak.The physician plans to re-intervene but surgery has not been scheduled.The patient is reportedly in stable condition.Additional information: the physician elected to treat the patient by implanting a 28x45 ovation ix extension at the renal site to improve the durability of the proximal seal, along with a 14x80 ovation ix iliac limb on the distal left limb.A seal was established up to the hypogastric region due to the slightly ectatic and challenging-to-access nature of the left common iliac.It was noted that there was not indication of a type ia endoleak.The final patient status was reported as discharged to home on postoperative day one.